Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 41, NWS Paducah, KY

March 7, 2017Pulaski County, Illinois; Ballard County, Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Mar 7, 2017, 3:33 AM CST for Pulaski County, Illinois; Ballard County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2017, 3:33 AM CST (09:33 UTC)
Expired
Mar 7, 2017, 4:00 AM CST
In force
27 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Pulaski County, IL, Ballard County, KY

The radar

The Paducah radar (KPAH), 35 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1686 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

036 
WUUS53 KPAH 070933
SVRPAH
ILC153-KYC007-071000-
/O.NEW.KPAH.SV.W.0041.170307T0933Z-170307T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Paducah KY
333 AM CST TUE MAR 7 2017

The National Weather Service in Paducah has issued a

* Severe Thunderstorm Warning for...
  Southwestern Pulaski County in southern Illinois...
  Central Ballard County in western Kentucky...

* Until 400 AM CST

* At 333 AM CST, a severe thunderstorm was located over Mounds, or 7
  miles north of Cairo, moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  La Center, Mounds, Mound City and Kevil. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Paducah.

&&

LAT...LON 3708 8918 3709 8920 3709 8924 3710 8924
      3710 8926 3712 8927 3714 8926 3716 8890
      3706 8888
TIME...MOT...LOC 0933Z 269DEG 45KT 3710 8920 

HAIL...0.75IN
WIND...60MPH
 
$$

Smith
2 follow-up statements
437 
WWUS53 KPAH 070944
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
344 AM CST TUE MAR 7 2017

ILC153-070953-
/O.CAN.KPAH.SV.W.0041.000000T0000Z-170307T1000Z/
Pulaski IL-
344 AM CST TUE MAR 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PULASKI COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3708 8916 3709 8916 3709 8914 3712 8911
      3715 8910 3716 8890 3714 8890 3706 8888
TIME...MOT...LOC 0943Z 269DEG 45KT 3710 8903 

$$

KYC007-071000-
/O.CON.KPAH.SV.W.0041.000000T0000Z-170307T1000Z/
Ballard KY-
344 AM CST TUE MAR 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CST
FOR CENTRAL BALLARD COUNTY...

At 343 AM CST, a severe thunderstorm was located near Barlow, or near
La Center, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
La Center, Mound City and Kevil. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Paducah.

&&

LAT...LON 3708 8916 3709 8916 3709 8914 3712 8911
      3715 8910 3716 8890 3714 8890 3706 8888
TIME...MOT...LOC 0943Z 269DEG 45KT 3710 8903 

HAIL...0.75IN
WIND...60MPH
 
$$

Smith
737 
WWUS53 KPAH 070956
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
356 AM CST TUE MAR 7 2017

KYC007-071005-
/O.EXP.KPAH.SV.W.0041.000000T0000Z-170307T1000Z/
Ballard KY-
356 AM CST TUE MAR 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BALLARD COUNTY WILL
EXPIRE AT 400 AM CST...
        
The storm which prompted the warning is moving out of the county. 
Therefore the warning will be allowed to expire.  However gusty 
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Paducah.

LAT...LON 3708 8916 3709 8916 3709 8914 3712 8911
      3715 8910 3716 8890 3714 8890 3706 8888
TIME...MOT...LOC 0955Z 269DEG 45KT 3710 8886 

$$

Smith

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 2:50 AM CST, 43 minutes earlier.

Area forecast discussion, Mar 7, 2:50 AM CST, 43 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
250 AM CST Tue Mar 7 2017

.SHORT TERM...(Today through Thursday night)
Issued at 250 AM CST Tue Mar 7 2017

Will be canceling the TOR watch shortly. Band of convection will
continue to move from west to east across the area early this
morning. Should be out of the area by this afternoon with
clearing skies on tap. Dry weather will be the rule tonight
through Wednesday night with weak high pressure in control. A
boundary will settle south into the area Thursday. Increasing
moisture Thursday night with the presence of the front may yield
showers and isolated thunderstorms. Used a model blend across the
board for temps and weather. HRRR/RAPTL for short term trends.

.LONG TERM...(Friday through Monday)
Issued at 250 AM CST Tue Mar 7 2017

Cool northwesterly flow aloft will dominate the weather picture
through most of the extended forecast period.

The only exception is a brief overrunning type situation early in
the weekend. Most medium range model indications are that a pcpn
shield will develop over the entire PAH forecast area starting late
Fri night, with a probable switch from rain to snow for mainly the
northern half of the region both Fri night and Sat night as the
atmospheric column diurnally cools. Currently, up to an inch of snow
is possible early Sat morning north of I-64, with only a few tenths
to a dusting south of there. As ground and pavement temperatures are
quite warm at this time, this will be mainly on grassy and elevated
surfaces, with little to no impact expected.

Pcpn could end as all snow in the eastern Pennyrile region late Sat
night as colder air sweeps into the region on northerly surface
winds behind the mid level shortwave trof axis. The best (all
liquid) QPF during this event will be Sat afternoon...around a third
of an inch of rain at most locations.

Sat/Sat night should be the coldest of the extended forecast period,
with highs in the 40s and lows mostly below freezing. This should be
followed by a slow warming trend and a return to warmer southerly
low level flow by Mon, with highs in the 50s. Another pcpn event
appears possible just beyond Day 7 (Mon). Especially beyond the
weekend, confidence in the current extended forecast scenario is not
high because of recent inconsistency in the model solutions.

&&

.AVIATION...
Issued at 1120 PM CST Mon Mar 6 2017

Main challenge with the 06z TAF continues to be non convective
winds and timing of main convective line of thunderstorms. Kept
non-thunderstorm wind gusts in the 30-40 kt range but they could
be even higher at times, ahead of the passage of the convective
line. Will keep wind shear outside of the main convective line as
well. Main convective line will pass through during the overnight
hours with rapidly improving conditions during the morning. Could
see strong wind gusts within the convective line as well. Winds
shift behind the line during the early morning hours to NW and
become less gusty.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&
Hazardous weather outlook, Mar 6, 3:04 PM CST, 12 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
304 PM CST Mon Mar 6 2017

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-071100-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
304 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

A slight risk of severe storms is forecast for mainly the western
half of the region, with a marginal risk of severe storms for much
of the eastern half. An enhanced risk of severe storms will focus
just to the west of our region, in the Missouri Ozarks.

The primary severe weather hazard with storms will be damaging
winds, with large hail and isolated tornadoes a possibility. The
storm threat will occur along and ahead of an approaching cold
front, and will last from late this evening into the overnight
hours. As the front moves east through the area, the severe weather
threat will gradually transition to a heavy rain threat, which may
cause some localized flooding issues.

Gusty winds outside of storm activity will also pose a heightened
hazard, with gusts into the 30s mph tonight a possibility. Average
winds may reach into the 20s mph. These winds will blow from south
to north, and may cause issues for vehicular traffic, especially
high profile units, on area roadways.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The cold front will complete its eastward movement and ultimate
departure across our eastern third of the region Tuesday. A marginal
risk of storms reaching severe limits cannot be ruled out. Likewise,
heavy rain may still impact this area, mainly along and east of the
Lakes and across the Pennyrile region of western Kentucky, Tuesday
morning. Localized flood issues may occur. If a severe storm occurs,
damaging winds will be the primary anticipated hazard. Strong
surface winds into the 20s mph, with gusts into the 30s mph, will
also remain a hazard, even outside of storms, until the front's
final passage by early Tuesday afternoon.

A chance of thunderstorms is forecast for the entire area Thursday
night. Lightning and locally heavy rainfall will be the primary
concerns.

.SPOTTER INFORMATION STATEMENT...

Spotters throughout the region should be prepared for activation
late this evening through Tuesday morning.

DH/DRS

In the hours before

Special weather statement, Mar 7, 1:53 AM CST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Paducah KY
153 AM CST TUE MAR 7 2017

MOZ076-086-087-100-107>109-070845-
Butler MO-Carter MO-Wayne MO-Bollinger MO-Cape Girardeau MO-Perry MO-
Ripley MO-
153 AM CST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR BOLLINGER...EASTERN CARTER...
SOUTHWESTERN PERRY...NORTHEASTERN RIPLEY...WAYNE...NORTHWESTERN
BUTLER AND NORTHWESTERN CAPE GIRARDEAU COUNTIES UNTIL 245 AM CST...

At 152 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Fredericktown to near Sam A Baker State Park to
7 miles north of Ellsinore to near Handy. Movement was east at 45
mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Piedmont, Marble Hill, Greenville, Wappapello Lake Area, Sam A Baker
State Park, Ellsinore, Williamsville, Glen Allen, Brush Arbor, Lodi,
Milltown, Biehle, Alliance, Cascade, Patton, Hendrickson, Hunter,
Budapest, Shook and Daisy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

A tornado watch remains in effect until 500 AM CST for southeastern
Missouri.

LAT...LON 3705 9078 3722 9073 3728 9067 3727 9055
      3732 9055 3731 9015 3762 9014 3761 8963
      3731 8994 3705 9012 3663 9071 3690 9093
TIME...MOT...LOC 0752Z 268DEG 39KT 3757 9030 3723 9065 3704 9075 3677
9112

Smith
Local storm report, Mar 7, 2:02 AM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
202 AM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     NON-TSTM WND DMG EVANSVILLE              37.98N 87.54W
03/07/2017                   VANDERBURGH        IN   UTILITY COMPANY

            POWER OUTAGE AFFECTING 538 CUSTOMERS ON EAST SIDE OF
            COMMUNITY.

&&

SMITTY
Special weather statement, Mar 7, 2:18 AM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Paducah KY
218 AM CST TUE MAR 7 2017

ILZ075>078-080>086-089-MOZ076-070915-
White IL-Jackson IL-Johnson IL-Wayne IL-Saline IL-Perry IL-
Edwards IL-Franklin IL-Hamilton IL-Williamson IL-Jefferson IL-
Wabash IL-Perry MO-
218 AM CST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR WAYNE...NORTHWESTERN WABASH...
JEFFERSON...NORTH CENTRAL JOHNSON...NORTHWESTERN SALINE...FRANKLIN...
PERRY...NORTHWESTERN WHITE...EDWARDS...WILLIAMSON...JACKSON...
HAMILTON AND SOUTHEASTERN PERRY COUNTIES UNTIL 315 AM CST...

At 218 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Salem to near Biehle. Movement was east at
60 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Carbondale, Marion, Mount Vernon, Herrin, West Frankfort,
Murphysboro, Benton, Du Quoin, Pinckneyville, Carterville, Fairfield,
Johnston City, McLeansboro, Christopher, Albion, Rend Lake Area,
Sesser, Zeigler, Carrier Mills and De Soto.

A tornado watch remains in effect until 500 AM CST for southeastern
Missouri.

LAT...LON 3857 8782 3759 8873 3762 8987 3822 8930
      3821 8915 3847 8914 3847 8870 3861 8869
TIME...MOT...LOC 0818Z 266DEG 51KT 3860 8885 3765 8976
Special weather statement, Mar 7, 2:26 AM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Paducah KY
226 AM CST TUE MAR 7 2017

ILZ084-085-088-089-092-093-KYZ004-MOZ076-086-087-100-108>112-114-
070915-
Jackson IL-Union IL-Johnson IL-Alexander IL-Williamson IL-Pulaski IL-
Ballard KY-Butler MO-Bollinger MO-Cape Girardeau MO-Mississippi MO-
Ripley MO-Stoddard MO-Wayne MO-New Madrid MO-Scott MO-Perry MO-
226 AM CST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR UNION...PULASKI...JOHNSON...
ALEXANDER...SOUTHWESTERN WILLIAMSON...SOUTHEASTERN JACKSON...
NORTHWESTERN BALLARD...NORTHERN MISSISSIPPI...SCOTT...SOUTHEASTERN
BOLLINGER...SOUTHEASTERN PERRY...CENTRAL NEW MADRID...SOUTHEASTERN
RIPLEY...SOUTHEASTERN WAYNE...BUTLER...CAPE GIRARDEAU AND STODDARD
COUNTIES UNTIL 315 AM CST...

At 225 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Biehle to near Glen Allen to near Shook to
near Maynard. Movement was east at 60 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Cape Girardeau, Marion, Poplar Bluff, Sikeston, Jackson, Dexter,
Charleston, Scott City, Anna, Chaffee, Cairo, Bernie, Bloomfield,
Jonesboro, Vienna, Advance, Oran, Miner, Benton and Clarkton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

A tornado watch remains in effect until 500 AM CST for southeastern
Missouri.

LAT...LON 3639 8997 3663 8996 3663 9015 3650 9022
      3650 9069 3663 9070 3698 9020 3725 8999
      3761 8964 3760 8871 3723 8903 3696 8919
      3639 8992
TIME...MOT...LOC 0825Z 273DEG 51KT 3759 8975 3733 9007 3704 9021 3649
9091

Smith
Special weather statement, Mar 7, 3:02 AM CST, 31 minutes before
Special Weather Statement
National Weather Service Paducah KY
302 AM CST TUE MAR 7 2017

ILZ092-MOZ087-070915-
Alexander IL-Cape Girardeau MO-
302 AM CST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALEXANDER AND EAST
CENTRAL CAPE GIRARDEAU COUNTIES UNTIL 315 AM CST...

At 302 AM CST, Doppler radar was tracking a strong thunderstorm near
Dutchtown, or near Cape Girardeau, moving east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Cape Girardeau, Scott City, East Cape Girardeau and East Cape
Girardea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

A tornado watch remains in effect until 500 AM CST for southeastern
Missouri.

LAT...LON 3724 8946 3725 8946 3725 8949 3724 8951
      3725 8961 3730 8961 3734 8943 3733 8936
      3723 8936
TIME...MOT...LOC 0902Z 262DEG 40KT 3728 8961

Smith
Special weather statement, Mar 7, 3:22 AM CST, 11 minutes before
Special Weather Statement
National Weather Service Paducah KY
322 AM CST TUE MAR 7 2017

ILZ088>090-092>094-KYZ001>007-MOZ110>112-114-071015-
Massac IL-Pope IL-Union IL-Johnson IL-Alexander IL-Pulaski IL-
Carlisle KY-McCracken KY-Ballard KY-Graves KY-Fulton KY-Hickman KY-
Livingston KY-Mississippi MO-Stoddard MO-New Madrid MO-Scott MO-
322 AM CST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...PULASKI...
CENTRAL POPE...SOUTHERN JOHNSON...ALEXANDER...MASSAC...MCCRACKEN...
BALLARD...WESTERN FULTON...NORTHWESTERN LIVINGSTON...NORTHWESTERN
HICKMAN...CARLISLE...NORTHWESTERN GRAVES...MISSISSIPPI...EASTERN
SCOTT...NEW MADRID AND SOUTHEASTERN STODDARD COUNTIES UNTIL 415 AM
CST...

At 321 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Dongola to near Sikeston to near St.
Francis. Movement was east at 45 mph.

Winds 40 to 50 mph will be possible with these storms.

Locations impacted include...
Paducah, Sikeston, Metropolis, Charleston, Portageville, East
Prairie, New Madrid, Cairo, Hickman, Bernie, Lilbourn, La Center,
Miner, Bardwell, Wickliffe, Lone Oak, Clarkton, Gideon, Brookport and
Morehouse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3641 8961 3640 8967 3643 8972 3640 8975
      3641 8997 3663 8996 3663 9004 3686 8972
      3739 8929 3738 8839 3685 8881 3651 8927
      3650 8942 3646 8946 3647 8950 3650 8949
      3650 8953 3646 8952 3643 8955 3638 8951
TIME...MOT...LOC 0921Z 269DEG 41KT 3734 8925 3687 8963 3649 9014

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 2:18 AM CSTSpecial Weather StatementPAHEdwards, Franklin, Hamilton, Jackson, Jefferson, Perry and 2 more57 min
Mar 7, 2:26 AM CSTSpecial Weather StatementPAHAlexander, Johnson, Pulaski, Union49 min
Mar 7, 3:02 AM CSTSpecial Weather StatementPAHAlexander13 min
Mar 7, 3:08 AM CSTSevere Thunderstorm WarningPAHAlexander37 min
Mar 7, 3:22 AM CSTSpecial Weather StatementPAHAlexander, Massac, Pulaski53 min
Mar 7, 4:14 AM CSTSevere Thunderstorm WarningPAHMassac, Pope31 min
Mar 7, 3:54 AM CSTSevere Thunderstorm WarningPAHMcCracken25 min
Mar 7, 4:10 AM CSTSpecial Weather StatementPAHCaldwell, Carlisle, Crittenden, Fulton, Graves, Hickman and 4 more65 min
Mar 7, 5:06 AM CSTSpecial Weather StatementPAHCaldwell, Calloway, Christian, Hopkins, McLean, Muhlenberg and 2 more54 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.